# SDR 95ZZZX2720

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300JM
- Make and model: Cessna 340A
- Aircraft serial: 340A0233
- Engine: Cont TSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Defective
- Location: Engine
- Part time: 3,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL, 5 CYLINDERS WERE CERAMICHROME AND 1 WAS CHANNELCHROME.  AT THE 100-HOUR INSPECTION. COMPRESSION WAS HIGH 60'S ON THE CERAMICHROME, 77 ON THE CHANNELCHROME.  A PRE-BUY INSPECTION WAS DONE 2 HOURS LATER AND THE COMPRESSION DROPPED 20 POUNDS ON THE CERAMICHROME.  THIS PROBLEM IS CONSISTENT ON CERAMICHROME CYLINDERS.
